# SDR AALA960938

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 2530 · Buffet/Galleys
- Part: Warming Cart
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 116 - EN ROUTE JFK/LHR DURING CRUISE, SLIGHT SMOKE NOTED IN B/C GALLEY WHEN WARMING CART AND OVEN TURNED ON. TURNED OFF B/C GALLEY WARMING CART AND OVEN AND AIRCRAFT PROCEEDED TO LHR, LANDING WITHOUT INCIDENT.  WARMING CART REPLACED BY CATERING AND B/C GALLEY OVEN PLACARDED INOPERATIVE.  SUBSEQUENTLY AT SFO/18, B/C GALLEY OVEN OPERATION CHECKED BY RUNNING AT 375 DEGREES FOR ONE HOUR WITH NO SMOKE NOTED.  UNABLE TO DUPLICATE PROBLEM AND AIRCRAFT RETURNED TO SERVICE.  (M)
